Fed up!!!

Hi ladies, I'm feeling so down and just fed up with it all. I've been on the prostap injections and had my last one today, I thought I would then be seeing my consultant to find out when I would be goin in for my full hystrorectomy as I've had 3 months of injections and my mri scan, but instead I got told I won't be seeing him till oct!!! I've only just started feeling the affects of the injections and now they have stopped, I just don't understand or see the point! I just want to live a normal life!!

Sarah xx

3 Replies

  • The fact they've worked shows that a hysterectomy will help you. That's encouraging. Seems stupid to go through it then give it a chance to grow back though! Poor you. Go to your GP and explain your concerns xxx

  • Hi - the effect of these injections doesn't stop when you stop having them. They are usually given for 3 or 6 months and the effect should last for at least 6 months but women do tend to vary with regard to when their periods start again. Evidence is inconclusive but suggests that there is little difference between the effects after 3 or 6 months. These are serious medications that can have severe side effects so their use should be for as short a time as possible. They can mask disease by suppressing it and it has been recommended by some that they should be stopped 3 - 6 months prior to surgery to prevent this. I think I should go with the advice of the centre but it might be worth asking when your surgery is likely to be. x

  • Thanks ladies, just feeling really down and fed up with it all at the min, I just want to live a normal life xx

You may also like...